You will suffer rebound headaches with any pain killer

You will suffer rebound headaches no matter what, that happens with any pain killer (fioricet/fiorinal, Tylenol, all NSAIDs, and of course all narcotics, I even heard it can happen with triptans, but I’m not sure about that one) and the only way to deal with that is to tough it out, it can take a few weeks of worse pain before it can get better.

 

But you should be really worried about the Barbituate in the Fioricet, actually Benzos (valium, xanax, klonoin, ect) and barbituates can cause seizures when withdrawaled coldturkey. So I cant stress enough to see a doctor, and if any of them tell you it’s no big deal then see another, it IS a very big deal.

 

The problem is that barbituates was a drug of abuse back in the 50’s, 60’s and 70’s, and then the benzodiazipine family took over, and people started abusing those instead, so doctors these days dont know alot about the fioricet addiction, just remember that Marilyn Monroe and Elvis abused barbituates, and they beleive it was the cause of their death.